# SDR F3LA00116

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Part number: 65682975
- Part serial: 3H0770
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-7 CHECK INSPECTION, FOUND PITTING CORROSION ON LT INBOARD MID-FLAP OUTBOARD CARRIAGE ON INSIDE DIAMETER OF TORQUE TUBE HOLES.  MAINTENANCE REPLACED LT INBOARD MID FLAP OUTBOARD CARRIAGE ASSY.  (M)
